International Journal of Computing and Optimization

Vol. 3, 2016, no. 1, 131-140

A. Edward Samuel, P. Raja
      A new approach for solving unbalanced fuzzy transportation problems
      International Journal of Computing and Optimization, Vol. 3, 2016, no. 1, 131-140
      https://doi.org/10.12988/ijco.2016.6819

Copyright © 2016 A. Edward Samuel and P. Raja. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.